Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Swollen hard tongue, sunburn on skin and swollen neck, lightheaded, heart racing. Is it allergic reaction ?

I ve been to the doctor and they are yet to be possitive on what s going wrong with me. Last time I went in I was thinking I had a severe allergic reaction (to what is still unknown) and that is what I was treated for in the end.. The day after I was finished with my medication it started coming back. My tongue has swelled tremendously and is very hard, my neck is swelling , my skin looks like I have a bad sunburn . I am not able to eat anything because of my mouth being swollen so I am sick to my stomach and it s making me very shaky, pail, my heart is racing constantly and I m extremely light headed.
Asked On : Tue, 20 Nov 2012
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there,
There is alot going on at the moment and i think according to the information given by you all is in going in favour of Acute Urticaria(Angioedema).
If you have any of the problems like,
facial or lip sewlling
difficulty breathing in
tummy pain and upsets
hoarseness of voice
then you shoukd seek urgent help in the emergency unit so that they can evaluate and give you certain medications for that,because it shouldnt be left untreated.
Once the acute phase is over and treated well then you can fix an appointment with your dermatologist and he can proceed further.
i hope the information will help you.
All the best.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Dermatologist Dr. Amit Kumar Agarwal's  Response
dear akmills1994

are you suffering from urticaria/ angioedema , i am not sure
i need details of the medications prescribed and if possible the diagnosis suggested by your doctor
only then can i guide you in detail
a photograph of the affected area will be of greater help

dr amit
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor